# SDR ASOA05880

- Difficulty date: October 17, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4103 - DURING A GROUND INSPECTION IN ATL, THE ARMED SWITCH HAD TO BE TURNED ON 3 TIMES FOR THE EMERGENCY LIGHTS TO REMAIN OFF.  MAINTENANCE INSPECTED THE EMERGENCY LIGHT SYSTEM WITH NO DEFECTS FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
